# SDR SWAA2015071041749

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 28,106 hours, 16,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT LIGHT SIGN BASE CRACKED.  R & R SIGN IAW MM.
